MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2019

Renal failure, shock, and loss of pacemaker capture: A case of flecainide intoxication.

Heldens M, van der Nat G A M, Melman P G

Клинический случайСтатьяПеревод в очереди

Аннотация

Flecainide intoxication is a severe intoxication that can lead to cardiogenic shock. We report on a 68-year-old female patient, who presented with a flecainide intoxication in the setting of renal failure. She was managed with invasive supportive therapy at the ICU and infusion of sodium bicarbonate and intravenous lipid emulsion (ILE, intralipid 20%), after which she made a complete recovery.

Для цитирования: Heldens M, van der Nat G A M, Melman P G. Renal failure, shock, and loss of pacemaker capture: A case of flecainide intoxication.. The Netherlands journal of medicine. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.